# SDR FDEA201210173633

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060001300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242QJ HAS CRUSH CORE DAMAGE AT ALL CLEVIS ADAPTER AREAS AND TOP SKIN CRACKED APPROX 90 PERCENT OF THE PANEL.  PANEL FWD TEFLON MISSING. FABRICATED REPLACEMENT PANEL WITH TEFLON STRIPS IAW DWG SRZ-25-005, REV J.
